Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Brown bleeding post periods, followed by bright red blood. On implanon birth control. Treatment?

Hi I am on the implanon birth control and I had my period . But after my period went off I experience brown blood when I wipe but not enough to wear a pad. Now I m experiencing bright red blood when I wipe this started shortly after my period ended on dec 25... Please help. I called my obgyn n she gaved me some estrogen pills to take for two weeks but the problem is still here.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Irregular bleeding is the most common side effect, especially in the first 6–12 months of use.
Some women have longer, heavier periods.
Some women have increased spotting and light bleeding between periods.
These side effects are completely normal. Some woman may worry that they are pregnant if they do not have a regular period. But when the implant is used correctly, it is very effective. If you are concerned about a possible pregnancy, you can always take a pregnancy test.
just continue with the medication that your doctor has prescribed, the bleeding will stop,
if it continues then you need to go back to your gynecologist to remove it and change the method.
hope to have helped to answer your query
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor